# SDR CALA2011061400436

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 33,805 hours, 10,598 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EA 5510-01843, PERFORMED C-SCAN INSPECTION ON LT HORIZONTAL STAB, FOUND CRACK INDICATION AT STA 129.5 17" AFT OF FRONT SPAR 1.0" LONG.  CORRECTED TO READ AIRCRAFT 272 REPAIRED LT LOUVER HORIZONTAL STAB PER ECRA 5510-02181.
